advertisement
Question
Posted by: Lola | 2009-06-30

Could it be malaria?

I travelled to a malaria area last week. I have been taking Malanil. I returned on Saturday, after a week. I started feeling ill today. I have had a headache the whole day, my neck feels stiff &  sore &  I feel as if I am going to get a cold - sniffles. A coleague told me that my forehead felt very warm.

What are the symptoms of malaria &  how soon would one get them. Is it still possible to get malaria even if one is on Malanil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lola
Yes although Malanil will protect you the protection is not 100% - rather go for a malaria blood test. Malaria symptoms can be vague - headache, fever, flu symptoms, even diarrhoea and vomiting.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement